Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Viibryd end of week 10 - brain zaps

Posted by Chels on July 19, 2012, at 1:10:50

In reply to Re: Viibryd end of week 10 - brain zaps, posted by joe schmoe on September 11, 2011, at 0:45:28

> Well, I have been paying close attention to my Viibryd side effects. Carb cravings are down and I have lost 5 pounds so far on my diet. Unpleasant dreams persist and I wake up very tired in the morning but I don't have trouble going to sleep anymore. No more GI distress.
> At this point what is puzzling me is the continuing sensations in my head which start to occur about 3-4 hours after taking my dose. I recognize them, and they are no longer general spaciness or dizziness. They are brain zaps. Exactly the kind of sensations I normally get when going off an SSRI. Anyone who has had brain zaps from discontinuation syndrome knows what I am talking about - they tend to occur when you move your eyes or your head. Yet this is after being on Viibryd for ten weeks, and taking the dose, not missing one, is what causes them.
> I am at a loss to explain what could be causing this. I have had these sensations often before when going off an SSRI, but never as a direct result of taking a dose. Since insomnia no longer seems to be a problem I will probably try taking this drug as late in the evening as possible to see if I can avoid the sensations that way. Of course my dreams will probably get even more unpleasant....
> Anyone else experience brain zaps a few hours after taking a dose? I've never heard of a drug that causes brain zaps from taking it - only drugs that cause them from discontinuation. It's very strange to be having these sensations as a result of taking a dose. I wonder if it will wear off in time, or it taking it late at night will carry effects over into the next day.

I get them every night when trying to go to sleep. Just as I drift off...ZAP! Feels like someone has placed a trick lighter or hand buzzer in my head. Sudden, short burst of electric noise, tingle across my forehead, and like the cable is out on a TV view from my eyes. My ears will continue to ring afterward, until I fall asleep. I take my disease at night before bed and within 20 minutes, it'll happen. I've been on it for 6 weeks now. First 2 were 10mg, next 2 were 20mg, now I've been on 40mg for 2 weeks. Does this stop? My mother is epileptic, so I'm already prone to seizures. I don't really want to press my luck. I've never had one, thank goodness, but i don't want this mediation to trigger one either. I love it purge than that. I was on Zoloft for a month first, but had some unwanted sexual side effects. Viibryd has helped and actually made me more sensitive than before. I thought that was a bit strange, but I can't complain. I am also not on it for depression. I was diagnosd with anxiety and OCD and it has helped so much! I feel like me again! I still have little quirks with my OCD, but the anxiety is next to nothing and I can think clearly without panic in all situations. The zaps need to go though. It's my only complaint.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chels thread:989763